# SDR AALA20111202DFW01

- Difficulty date: December 1, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- Aircraft time: 66,894 hours, 33,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 16D EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT SEAT 16D.  OPS CHECK NORMAL.
